# SDR UIEA2013122300614

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,247 hours, 37,391 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 123891
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 1 STATUS MESSAGE.  TRANSFER TO MEL 21-58, MDDR 45120 CLEARED 22DEC13 LG PG 585140 M4.  R & R EXHAUST FAN ASSEMBLY IAW AMM 21-58-06.
